# SDR 96ZZZX5631

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28519
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0658
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 5202035502
- Condition: Rivets Loose
- Location: Torq Tube Rt
- Part time: 5,307 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND BOTH AILERONS TO HAVE CONTROL LOOSENESS INTERNALLY.  REMOVED AILERON ASSYS AND FOUND BOTH TO HAVE LOOSE RIVETS AT TORQUE TUBE TO AILERON ATTACHMENT.  SUSPECT AIRCRAFT EXPERIENCED HIGH WINDS FROM REAR WHILE PARKED.  GUST LOCKS ON AILERONS PROPER, WOULD PREVENT THIS.
